# SDR AALA20130521015

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,850 hours, 34,853 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PRESSURIZATION FLUCTUATION, AUTO PILOT DISCONNECT AND CAPTAINS PITOT FAULT.  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  RECONNECTED SENSE LINE FOR LT PACK.  SYS GROUND CHECK NORMAL OPERATION.  (CLOSED)
